# SDR UIEA2020050800951

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 79,543 hours, 11,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 11108
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHTS INOP( REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY. IAW AMM 33-51-04. EMERGENCY LIGHTS TEST PASSED, NO DEFECTS. )
